# SDR DALA2020020490508

- Difficulty date: November 16, 2017
- Submitted: February 5, 2020
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD:1)LOWER SKIN FWD PANEL. INNER SKIN DIS-BONDED. APROX 170 INCHES FROMINBD END. 2)GOUGE, FLAP ATTACH PLATE LOCATED 292" FROM INBD3)EDGE DAMAGE CA:1)REPAIRED PER SRM 767-300 51-70-10 12-15-2019.2)COMPLIED WITH ERA 583012-14 REV ORG.3)COMPLIED WITH ERA583012-14 REV ORG
